# SDR 02FDEA00378

- Difficulty date: June 4, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 33,737 hours, 16,671 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDIS- FIRST OFFICERS AIRSPEED IND INOP ON ELECTRONIC FLT INSTRUMENT SYSTEM.  DISCONNECTED FIRST OFFICERS PITOT CONNECTION FOUND BLOCKAGE, CLEANED PITOT LINE AND RECONNECTED.  BLEW PITOT NR 2 SYSTEM AIR LINES OUT AND RECONNECTED PITOT LINES.  OPS CHECK GOOD.
